Pulse.ng logo
Go

Wonders Shall Never End Man turns dark after injecting himself with controversial drug

The man claimed he injected himself daily for five months with controversial drug, Melanotan-II and the drug turned his skin color completely dark.

  • Published:
24/7 Live - Subscribe to the Pulse Newsletter!

A man claims he turned dark skinned after injecting himself with a controversial drug that changes skin colour, making the person dark.

Read: 65-yr-old man sees his own obituary in Benin

The man claimed he injected himself daily for five months with controversial drug, Melanotan-II and the drug turned his skin color completely dark.

The before and after photos were posted on Reddit.

See Pulse gallery.

Do you ever witness news or have a story that should be featured on Pulse Nigeria?
Submit your stories, pictures and videos to us now via WhatsApp: +2349055172167, Social Media @pulsenigeria247: #PulseEyewitness & DM or Email: eyewitness@pulse.ng. More information here.